MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted stryker to report that the pads were arcing and caught fire during patient care.As a result, defibrillation therapy would not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue.The electrode was not returned for evaluation.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.

Brand Name
LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key17602525
Report Number0003015876-2023-01515
Device Sequence Number12293542
Product Code MKJ
UDI-Device Identifier00883873853863
UDI-Public00883873853863
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown